MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT-TERM CURVED KIT 13F TL 20CM; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT-TERM CURVED KIT 13F TL 20CM; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refu1793 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
 
Event or Problem Description
The customer reports: ¿at the connection between power trialysis and the machine the hub is unstable (not tight).It twists and this increases the access pressure.¿ additional information 1/18/2022: the power trialysis 5618200 with the lot refu1793 exp.Date 2023/03/31.This product is used for hemofiltration and when the curved line is connected to the machine, the tubing becomes very soft and twists in such a way that the flow is interrupted.

Brand Name
POWER-TRIALYSIS SHORT-TERM CURVED KIT 13F TL 20CM
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13374077
Report Number3006260740-2022-00104
Device Sequence Number11998196
Product Code NIE
UDI-Device Identifier00801741041990
UDI-Public(01)00801741041990
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5618200
Device Lot NumberREFU1793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown